About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 808035, 21 pages
http://dx.doi.org/10.1155/2012/808035
Research Article

Nonsmooth Adaptive Control Design for a Large Class of Uncertain High-Order Stochastic Nonlinear Systems

School of Control Science and Engineering, Shandong University, Jinan 250061, China

Received 27 September 2011; Accepted 3 November 2011

Academic Editor: Xue-Jun Xie

Copyright © 2012 Jian Zhang and Yungang Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Zhang and Yungang Liu, “Nonsmooth Adaptive Control Design for a Large Class of Uncertain High-Order Stochastic Nonlinear Systems,” Mathematical Problems in Engineering, vol. 2012, Article ID 808035, 21 pages, 2012. doi:10.1155/2012/808035